Differential and Integral Equations

Parabolic equations with singular and supercritical reaction terms

Lucio Boccardo, Miguel Escobedo, and Maria Michaela Porzio

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove that, for every $\lambda \gt 0 $ and $u_0 \geq 0$, the following evolution problem has a solution for small value of $T$, \begin{equation} \label{zbep1} \begin{cases} u > 0 \text{ in }\;\Omega_T = \Omega \times (0,T) \;, \\ \displaystyle \; u_t - \div (M(x)\nabla u)= \frac{\lambda}{u^\gamma}+ \mu \, u^{p} \; \text{ in }\;\Omega_T, \\ u=0 \text{ on }\;\partial\Omega \times (0,T),\\ u(0)=u_0 \text{ in }\; \Omega, \end{cases} \end{equation} where $\gamma > 0$, $\mu\geq0$ and $p > 0$. Moreover, we show the existence of a solution for every value of $T$ for suitable small data $\lambda$ and $u_0$ if $p > 1$ and for every data if $0 < p < 1$.

Article information

Differential Integral Equations, Volume 28, Number 11/12 (2015), 1155-1172.

First available in Project Euclid: 18 August 2015

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K10: Second-order parabolic equations 35K58: Semilinear parabolic equations 35K67: Singular parabolic equations


Boccardo, Lucio; Escobedo, Miguel; Porzio, Maria Michaela. Parabolic equations with singular and supercritical reaction terms. Differential Integral Equations 28 (2015), no. 11/12, 1155--1172. https://projecteuclid.org/euclid.die/1439901045

Export citation